# SDR FDEA201406301584

- Difficulty date: June 30, 2014
- Submitted: July 15, 2014
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11F
- Aircraft serial: 48420
- Aircraft time: 75,251 hours, 17,126 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: NRC6762502
- Part serial: FX0003
- Condition: Delaminated
- Location: Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD FLAP VANE LOWER SURFACE FOUND DELAMINATED FROM STATION XIFH 127.800 TO XIFH 216.300.  RT WING INBOARD FLAP VANE ASSEMBLY R&R AS PER AMM 27-50-22-4 REVISION 79 ADJUSTMENT AND TEST CARRIED OUT AS PER AMM 27-50-22-830-801 REVISION 79.  FOUND SATISFACTORY REPAIR CLASSIFIED MINOR AS PER GMM 6-2-100 REVISION 122.
